# SDR RAIA00708041

- Difficulty date: August 24, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 19,811 hours, 18,943 cycles
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Condition: Faulty
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR 3506 - BDL - SPOILER FAIL MESSAGE ON TAXI.  MAINTENANCE REMOVED AND REPLACED RELAY NR K0021.  OPS CHECKED GOOD.
